EconPapers    
Economics at your fingertips  
 

The Solvability and Explicit Solutions of Singular Integral–Differential Equations with Reflection

A. S. Nagdy, Kh. M. Hashem, H. E. H. Ebrahim and Paul Eloe

Abstract and Applied Analysis, 2024, vol. 2024, 1-7

Abstract: This article deals with a classes of singular integral–differential equations with convolution kernel and reflection. By means of the theory of boundary value problems of analytic functions and the theory of Fourier analysis, such equations can be transformed into Riemann boundary value problems (i.e., Riemann–Hilbert problems) with nodes and reflection. For such problems, we propose a novel method different from classical one, by which the explicit solutions and the conditions of solvability are obtained.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/5523649.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/5523649.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5523649

DOI: 10.1155/2024/5523649

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5523649